+39 335 5262440
info@rallydabruzzo.com
Viale Charles Lenormant 156 - 00119 - Roma
The rally d'Abruzzo is also green

E-Rally d'Abruzzo

This is a REGULARITY test and not a speed race: a route must be completed in a pre-set time and in compliance with the road code. The winner will be the one with the lowest consumption.
There are 7 routes of about 100km, the first of which is a test only used to decide the starting order while the other 6 make up the event (3 to be completed twice each).
After each route the cars will be recharged during 3 hours in the 20 charging columns which will be set up at the Gran Sasso Shopping Centre.

The programme

Friday September 7
  • 12.00 - Driver documents and vehicles checks
  • 17.00 - Start of the race, 100 km test route - CROGNALETO
  • 19.30 - Overnight halt at the Gran Sasso recharge centre
Saturday September 8
  • 08,00 - Route 1 - GIULIANOVA
  • 10.30 - Recharge 3h
  • 13.30 - Route 2 - VIBRATA
  • 16.00 - Recharge 3h
  • 19.00 - Route 3 - TOSSICIA
  • 21.30 - Recharge 3h
Sunday September 9
  • 00.30 - Route 4 - GIULIANOVA
  • 03.00 - Recharge 4h
  • 07.00 - Route 5 - TOSSICIA
  • 09.30 - Recharge 3h
  • 12.30 - Route 6 - VIBRATA
  • 15.00 - Race finish @ Gran Sasso Shopping Centre
  • 16.00 - Prizegiving and interviews

More information

Do you want more information on the Rally?

See all the routes

Keep up to date on all of the event news